# SDR AALA202201103713

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 55,728 hours, 33,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cids
- Part number: Z010H000520A
- Part serial: 010H00004790
- Condition: False Activation
- Location: Zone 100 - Fuse
- Part time: 53,121 hours, 28,274 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:EMERGENCY EVACUATION SYSTEM CAME ON IN FLIGHT,  COULD NOT TURN OFF TONE IN CABIN., COULD NOT COMMUNICATE  ON INTER-PHONE SYSTEM. REPLACED CIDS DIRECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-34 AND 23-73-00.
